# SDR MASA20220225114

- Difficulty date: February 25, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 39,034 hours, 31,640 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Post
- Part number: 601R332232
- Part serial: NA
- Condition: Cracked
- Location: Btwn Rh Windshei
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SIDEPOST BETWEEN RH WINDSHEILD |REMOVED AND REPLACED SIDEPOST IAW SRM 51-42-21
